Ask an expert
Question

02 Apr 2007

ulcers / statis dermatitis
Please could somebody let me know what tablets are available for the releif of the pain associates with leg ulcers and/or topical treatment thereof and/or vitamins and minterals to take to help heal
Answer 394 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Jane
It depends on what is causing the ulcers - diabetes/arterial blood flow problems/thrombosis/varicose veins?
One needs to treat the cause first. Different diseases will also cause different kind of pain - diabetes can cause nerve pain and arterial blood flow problems can cause pain due to too little oxygen in the tissue.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9422 votes
No
68% - 19857 votes
Vote